Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Experienced Parnate Users

Posted by PhoenixGirl on July 17, 2004, at 19:29:13

In reply to Re: Experienced Parnate Users PhoenixGirl, posted by Nohope on July 16, 2004, at 21:17:18

Hi Nohope,

Well I've started having an antidepressant effect from the Parnate. I think about death less and feel more hope. It took the drug a few weeks to start working, but it is now helping.
There are some side effect problems, but not enough to make me stop taking it. It causes me constipation, worse vision, sleeping difficulties, decreased sexual feeling. But I can work with these things. I take something to help me sleep and something for the constipation. I can have an orgasm if I spend enough time on it.
Parnate is definitely the best antidepressant I've tried. I recommend trying it. You can always stop if you want to. I'd try it though, because my suffering has decreased quite a bit!


> Dear PhoenixGirl,
>
> Thank you very much for your reply. Please keep me informed of your progress. I still don't know whether to try Parnate yet. We seem to have had pretty similar histories - unfortunately for both of us - so if you respond well to Parnate I would be more willing to try.
> Best wishes - hopefully this is the breakthrough you've been looking for.
>
> Nohope
>
> > Hi there. I *totally* relate to everything you've said. I'm 26, and have had major depression and anxiety since I was 12 years old, which is 14 years. I've tried everything under the sun, including ECT, which helped temporarily.
> > I started Parnate about 3 weeks ago I think. I had to wean off my other stuff before starting Parnate. I've been on the *full* 30mg dose of Parnate for only about 2 weeks, and I increased the dose to 40mg less than a week ago. It can take time for stuff to take full effect.
> > Anyway, what I am experiencience SO FAR is a somewhat decrease in depression and anxiety. I take Klonopin to sleep and decrease anxiety, which I've been taking since before ever starting Parnate. It helps. Parnate is somewhat activating, but I think that for me, Wellbutrin helped me stay awake more. I had to stop taking it in order to take Parnate. However, I have been taking Lamictal too, which has caused me sleepiness. I just very recently stopped taking it, so I have to wait and see how my alertness is affected.
> > In my experience, Parnate doesn't cause apathy. I don't know what it's like to be a healthy person, so I can only compare Parnate to the times when I've been depressed and on other drugs.
> > The same can be said in regards to sexual dysfunction. However, I noticed that I can still have a self-induced orgasm while taking Parnate. I actually feel a little hornier in the hours after taking Parnate. My physical feeling is *somewhat* blunted since beginning Parnate, so it takes more time to have a self-induced orgasm. When I do have an orgasm, it seems like *more* of an orgasm than before. I know that I have more sexual response when I'm with a partner, and a lot depends on what I think of that partner. I have not had a sexual partner since taking Parnate, it's just been me and my fantasies.
> > So these are my experiences so far on Parnate. It's been sort of a short time that I've been on it, so I guess it'll take a few more weeks to find out what the long-standing effects will be. It could even get better. We'll see. Just hang in there!
> >
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PhoenixGirl thread:364823
URL: http://www.dr-bob.org/babble/20040714/msgs/367234.html